# SDR GAIA01233ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED STRINGER 15L CRAKED AT AFT END OF LEFT WING SCANNING LIGHT BS 720B PLUS 15.  ACCOMPLISHED STRINGER 15L REPAIR AT BS 720B PLUS 15 IAW B727 SRM 53-10-3 FIG 5.  (M)
